RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 463–467 (Mi mz1524)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Distribution of eigenvalues of nonself-adjoint elliptic systems degenerate on the domain boundary

A. Sameripour, K. Seddighi

Shiraz University

DOI: https://doi.org/10.4213/mzm1524

Full text: PDF file (395 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 379–384

Bibliographic databases:

Received: 06.01.1995

Citation: A. Sameripour, K. Seddighi, “Distribution of eigenvalues of nonself-adjoint elliptic systems degenerate on the domain boundary”, Mat. Zametki, 61:3 (1997), 463–467; Math. Notes, 61:3 (1997), 379–384

Citation in format AMSBIB
\Bibitem{SamSed97}
\by A.~Sameripour, K.~Seddighi
\paper Distribution of eigenvalues of nonself-adjoint elliptic systems degenerate on the domain boundary
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 463--467
\mathnet{http://mi.mathnet.ru/mz1524}
\crossref{https://doi.org/10.4213/mzm1524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619884}
\zmath{https://zbmath.org/?q=an:0914.35091}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 379--384
\crossref{https://doi.org/10.1007/BF02355425}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1524
  • https://doi.org/10.4213/mzm1524
  • http://mi.mathnet.ru/eng/mz/v61/i3/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sameripour A., Yadollahi Y., “Topics on the spectral properties of degenerate non-self-adjoint differential operators”, J. Inequal. Appl., 2016, 207  crossref  mathscinet  zmath  isi  scopus
    2. Sameripour A., Ghaedrahmati A., “Resolvent Estimate of the Non Self-Adjoint of Elliptic Differential Operators on Sobolove Space”, Adv. Appl. Math. Sci., 16:2 (2016), 51–61  mathscinet  isi
    3. Sameripour A. Ghaedrahmati A., “Notes on the Spectral Properties of the M-Sectorial Elliptic Differential Operators”, Int. J. Appl. Math. Stat., 56:2 (2017), 133–141  mathscinet  isi
    4. Nasiri L. Sameripour A., “The Spectral Properties of Differential Operators With Matrix Coefficients on Elliptic Systems With Boundary Conditions”, Sahand Commun. Math. Anal., 10:1 (2018), 37–46  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:427
    Full text:116
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021